# SDR 2012FA0000728

- Difficulty date: October 15, 2012
- Submitted: October 26, 2012
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30802
- Condition: Wrong Part
- Location: Carburetor Bowl
- Component: Carburetor
- Component part number: 103878
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR WAS SUBMITTED FOR INSPECTION.  CUSTOMER STATED THE CARBURETOR WAS UNRESPONSIVE AT IDLE SHUT OFF.  ALSO STATED BACKFIRING.  DURING INSPECTION, NOTED THE CARBURETOR WAS FITTED WITH WHITE PLASTIC, ADVANCED POLYMER HOLLOW FLOAT.  CARBURETOR FOUND NOT TO BE IN COMPLIANCE WITH MSA-13.
